# SDR SWIA2018081444990

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 38,112 hours, 23,620 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER WEIGHT OFF WHEELS DURING TAKEOFF,  RECEIVED A PROXIMITY FAULT SYSTEM 1 STATUS MESSAGE.  UPON GEAR SELECTED UP, GEAR DISAGREE WARNING MESSAGE.  RAN QRH AND DIVERTED. OPEN.
